Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 19, 2019, 6:32 AM EDT for Cocke County, Jefferson County, Sevier County, Tennessee. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 6:32 AM EDT (10:32 UTC)
- Expired
- Apr 19, 2019, 7:15 AM EDT
- In force
- 43 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cocke County, TN, Jefferson County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 31 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:00 AM EDT | NON-TSTM WND GST 81 | 3 Ese Wears Valley, TN | WIND GUSTS OF 81 MPH MEASURED AT COVE MOUNTAIN DUE TO MOUNTAIN WAVE EVENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 10.5 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712
WUUS54 KMRX 191032
SVRMRX
TNC029-089-155-191115-
/O.NEW.KMRX.SV.W.0013.190419T1032Z-190419T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
632 AM EDT Fri Apr 19 2019
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Southeastern Jefferson County in east Tennessee...
Cocke County in east Tennessee...
Sevier County in east Tennessee...
* Until 715 AM EDT.
* At 632 AM EDT, a severe thunderstorm was located near Pigeon Forge,
or near Gatlinburg, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sevierville, Newport, Gatlinburg, Dandridge, Pigeon Forge, White
Pine, Baneberry, Parrottsville, Smoky Mountains-Newfound Gap, Smoky
Mountains-Balsam Mountain, Pittman Center, Del Rio, Bird Crossing,
Fairgarden, Max Patch, Round Mountain, Cosby, Harrisburg, Elkmont
and Great Smoky Mountains National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3576 8372 3613 8328 3611 8325 3608 8323
3613 8324 3613 8322 3615 8322 3613 8318
3618 8317 3616 8317 3595 8290 3593 8292
3588 8290 3579 8296 3577 8316 3573 8319
3572 8325 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1032Z 231DEG 39KT 3573 8360
HAIL...<.75IN
WIND...60MPH
$$
CDG2 follow-up statements
928
WWUS54 KMRX 191054
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
654 AM EDT Fri Apr 19 2019
TNC029-089-155-191115-
/O.CON.KMRX.SV.W.0013.000000T0000Z-190419T1115Z/
Jefferson TN-Cocke TN-Sevier TN-
654 AM EDT Fri Apr 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR SOUTHEASTERN JEFFERSON...COCKE AND SEVIER COUNTIES...
At 654 AM EDT, a severe thunderstorm was located 8 miles northeast of
Pigeon Forge, or 9 miles east of Sevierville, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sevierville, Newport, Gatlinburg, Dandridge, Pigeon Forge, White
Pine, Baneberry, Parrottsville, Smoky Mountains-Newfound Gap, Smoky
Mountains-Balsam Mountain, Pittman Center, Del Rio, Bird Crossing,
Fairgarden, Max Patch, Round Mountain, Cosby, Harrisburg, Elkmont and
Great Smoky Mountains National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3576 8372 3613 8328 3611 8325 3608 8323
3613 8324 3613 8322 3615 8322 3613 8318
3618 8317 3616 8317 3595 8290 3593 8292
3588 8290 3579 8296 3577 8316 3573 8319
3572 8325 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1054Z 229DEG 32KT 3585 8342
HAIL...<.75IN
WIND...60MPH
$$
CDG308
WWUS54 KMRX 191106
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
706 AM EDT Fri Apr 19 2019
TNC029-089-155-191116-
/O.EXP.KMRX.SV.W.0013.000000T0000Z-190419T1115Z/
Jefferson TN-Cocke TN-Sevier TN-
706 AM EDT Fri Apr 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON...COCKE
AND SEVIER COUNTIES WILL EXPIRE AT 715 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3576 8372 3613 8328 3611 8325 3608 8323
3613 8324 3613 8322 3615 8322 3613 8318
3618 8317 3616 8317 3595 8290 3593 8292
3588 8290 3579 8296 3577 8316 3573 8319
3572 8325 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1106Z 231DEG 39KT 3591 8334
$$
CDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:36 AM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 19, 3:36 AM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
336 AM EDT Fri Apr 19 2019
.SHORT TERM...(Today through Tomorrow night)...
Storms continue to roll through the Eastern Tennessee Valley.
Haven't gotten many wind reports from these storms since it's
occurring overnight, but have seen some power outages and
observations are all indicating that storms were able produce up to
around 55mph winds in a few isolated locations. Storms were never
able to strengthen due to basically zero instability to work with.
We have not seen any lightning strikes recorded on satellite data
throughout the night as these storms have moved through. Once we get
into tomorrow morning we could see a re-intensification of storms,
but it looks like the better environment and lifting mechanisms
will be east of the area into North Carolina/Virginia.
What did occur with these storms, and more importantly the strong
southerly low level jet, is strong winds in the higher terrain of
the Southern Appalachian Mountains. Wind observation towers in
several locations have recorded winds of 65mph overnight. So we will
definitely continue the high wind warning for the mountainous areas
through the morning at which point the low level jet should move off
further to the east and taking the strongest winds with it.
Precipitation chances will continue across the area for about the
next 48 hours until Saturday night. The QPF amounts will decrease as
the low moves over us and eventually to the north of us decreasing
PWAT values, so while the rain chances remain pretty high, the
rainfall amounts should decrease as we progress towards the weekend.
There's still the chance that a few locations receive several rounds
of heavy rain leading to isolated flooding, so we will continue to
monitor that over the next couple of days.
As the low moves over the area colder air will funnel in and drop
temperatures through most of the day today. Overnight lows will dip
below freezing in the highest elevations of the Southern Appalachian
Mountains and we'll likely see snowfall in the tops of the
mountains. Didn't change the forecast snowfall amounts very much and
it still looks like accumulating snowfall will hopefully be confined
to elevations above 3000 feet.
.LONG TERM...(Saturday through Friday)...
The extended range period kicks off on Sunday morning amidst a
departing H5 cyclone across the Central/Northern Appalachians,
building heights and thus ridging over the Plains, and another west
coast upper low moving into the Rockies. At the surface, a 1023mb
ridge looks to strengthen over the northern GOM (thanks to
confluence aloft) which will favor return waa across the MS Valley
Sunday morning. Pattern evolution through the period will be
highlighted by persistent ridging across the southeast states as the
aforementioned plains H5 ridge slides east and the consequent
surface flow moves off the Carolina coast by midweek. Meanwhile the
above noted Rockies H5 cyclone will slowly shift east into the Four
Corners while a northern stream shortwave slides through the Upper
Midwest driving a cold front southward into the OH Valley by Tuesday
night. For Wednesday, the long range guidance looks to push said OH
Valley front southward across East TN and Southwest VA/NC. At this
point the timing would favor an afternoon fropa, which combined with
prior days return flow, could suggest the possibility for showers
and thunderstorms. Guidance tends to diverge a bit at this range
regarding the eventual placement of the front by periods end as the
ECMWF stalls the boundary atop the region on Thursday, while the GFS
takes it just south near the I20 corridor. Overall the fcst looks
rather uneventful with chance pops featuring thunderstorms on
Wednesday, with slight/chance pops for the remainder of the period
given uncertainty of the frontal push. Temperatures through the
period will generally be highlighted by a warming trend with levels
around 1 category above normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 64 42 58 42 / 70 60 50 10
Knoxville McGhee Tyson Airport, TN 65 43 53 40 / 80 60 70 20
Oak Ridge, TN 64 42 54 41 / 80 60 70 20
Tri Cities Airport, TN 67 44 51 37 / 80 60 70 50
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...High Wind Warning until noon EDT today for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...None.
&&
ABM/CDGHazardous weather outlook, Apr 18, 3:54 PM EDT, 14 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 354 PM EDT Thu Apr 18 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-192000- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 354 PM EDT Thu Apr 18 2019 /254 PM CDT Thu Apr 18 2019/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms could impact the southern plateau and southeast Tennessee tonight ahead of a cold front. The main threat will be damaging straight-line winds in excess of 60 mph, but an isolated tornado cannot be ruled out. Locally heavy rainfall will accompany the showers and thunderstorms which could lead to localized flooding of low lying or poor drainage areas. Mountain wave enhancement of the winds is expected late today through tonight, with very strong and gusty winds across some of the higher elevations and foothills of the East Tennessee mountains. A high wind warning has been issued for these areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms could impact mainly northeast Tennessee and Southwest Virginia Friday morning. The main threat will be damaging straight-line winds in excess of 60 mph, but an isolated tornado cannot be ruled out. Locally heavy rainfall will accompany the showers and thunderstorms which could lead to localized flooding of low lying or poor drainage areas. Very windy conditions will continue over some of the higher elevations of the east Tennessee Mountains and adjacent Foothills Friday morning. Cold air will move in Friday night through Saturday night. The cold air will change the rain to snow across the highest elevations of the Southern Appalachian Mountains. Some light snow accumulations are possible, generally at or above 3000 feet. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tonight into Friday. AD/TD
In the hours before
Special weather statement, Apr 19, 1:05 AM EDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Morristown TN
105 AM EDT Fri Apr 19 2019
TNZ069-071>074-190545-
Blount Smoky Mountains TN-Sevier Smoky Mountains TN-Knox TN-
NW Blount TN-North Sevier TN-
105 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...BLOUNT AND
SEVIER COUNTIES UNTIL 145 AM EDT...
At 105 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Maryville, moving northeast at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge, Rockford,
Eagleton Village, Pittman Center, Townsend, Walland, Fairgarden,
Kimberlin Heights, Happy Valley, Wildwood, McMahan, Wears Valley,
Clover Hill, Harrisburg, Roundtop Mountain State Park and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3553 8399 3556 8400 3555 8407 3563 8415
3565 8413 3567 8414 3606 8369 3597 8352
3593 8349 3593 8341 3586 8329 3583 8326
3579 8329
TIME...MOT...LOC 0505Z 232DEG 43KT 3563 8402
CDGSpecial weather statement, Apr 19, 1:37 AM EDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Morristown TN
137 AM EDT Fri Apr 19 2019
TNZ038-039-069-070-073-190615-
Jefferson TN-Hamblen TN-Grainger TN-Knox TN-North Sevier TN-
137 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...JEFFERSON...
GRAINGER...NORTHWESTERN SEVIER AND HAMBLEN COUNTIES UNTIL 215 AM
EDT...
At 137 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of New Market, or 10 miles northwest of Sevierville,
moving northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Knoxville, Morristown, Sevierville, Jefferson City, Dandridge,
Rutledge, Bean Station, White Pine, New Market, Russellville,
Strawberry Plains, Blaine, Bulls Gap, Panther Creek State Park,
Buffalo Springs, Kimberlin Heights, Maloneyville, Mascot, Joppa and
Lowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3640 8328 3629 8326 3632 8320 3632 8317
3635 8316 3625 8308 3617 8319 3613 8318
3615 8322 3610 8323 3586 8367 3601 8392
3617 8377 3617 8372 3625 8369 3637 8358
3635 8353 3638 8350 3637 8346 3642 8343
TIME...MOT...LOC 0537Z 229DEG 48KT 3601 8368
CDGSpecial weather statement, Apr 19, 2:12 AM EDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Morristown TN
212 AM EDT Fri Apr 19 2019
TNZ014>016-VAZ001-005-190700-
Claiborne TN-Hancock TN-Hawkins TN-Scott VA-Lee VA-
212 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...EASTERN CLAIBORNE...
HANCOCK...LEE AND SOUTHWESTERN SCOTT COUNTIES UNTIL 300 AM EDT...
At 212 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hutch to near Morristown. Movement was
northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Kingsport, Rogersville, Gate City, Sneedville, Jonesville, Bean
Station, Tazewell, Surgoinsville, Pennington Gap, Clover Fork,
Harrogate, Church Hill, Mount Carmel, Bulls Gap, St. Charles,
Duffield, Clinchport, Howard Quarter, Rose Hill and McCloud.
LAT...LON 3660 8257 3659 8261 3652 8261 3646 8270
3642 8268 3633 8294 3624 8308 3635 8316
3631 8318 3629 8326 3639 8328 3642 8335
3642 8343 3637 8347 3661 8367 3667 8352
3667 8342 3674 8314 3685 8307 3689 8288
TIME...MOT...LOC 0612Z 236DEG 41KT 3665 8363 3617 8322
CDGSpecial weather statement, Apr 19, 3:03 AM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Morristown TN
303 AM EDT Fri Apr 19 2019
VAZ001-002-005-006-190745-
Scott VA-Wise VA-Russell VA-Lee VA-
303 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSSELL...
NORTHEASTERN LEE...SCOTT AND WISE COUNTIES AND THE CITY OF NORTON
UNTIL 345 AM EDT...
At 302 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy to near Surgoinsville. Movement was
northeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Norton, Wise, Gate City, Big Stone Gap, Weber City, Mount Carmel,
Coeburn, Appalachia, Pound, St. Paul, Nickelsville, Dungannon,
Duffield, Clinchport, Dryden, Pardee, Jasper, Collingwood, Castlewood
and Fort Blackmore.
LAT...LON 3713 8255 3703 8248 3698 8237 3696 8236
3697 8232 3677 8221 3673 8231 3671 8233
3668 8232 3659 8252 3659 8291 3686 8303
3685 8301 3689 8288 3693 8286 3698 8287
3701 8278 3705 8272 3712 8272 3720 8255
TIME...MOT...LOC 0702Z 238DEG 27KT 3712 8309 3655 8283
CDGSpecial weather statement, Apr 19, 6:23 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
623 AM EDT Fri Apr 19 2019
TNZ040-041-043-070-073-074-191115-
Cocke Smoky Mountains TN-Jefferson TN-Sevier Smoky Mountains TN-
Northwest Cocke TN-Southeast Greene TN-North Sevier TN-
623 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...COCKE
AND EASTERN SEVIER COUNTIES UNTIL 715 AM EDT...
At 623 AM EDT, Doppler radar was tracking a strong thunderstorm near
Gatlinburg, moving northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Sevierville, Newport, Gatlinburg, Dandridge, Pigeon Forge, White
Pine, Baneberry, Parrottsville, Smoky Mountains-Newfound Gap, Smoky
Mountains-Balsam Mountain, Pittman Center, Del Rio, Bird Crossing,
Fairgarden, Max Patch, Bybee, Chestnut Hill, Round Mountain, Cosby
and Harrisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3572 8364 3589 8355 3613 8328 3611 8325
3608 8323 3613 8324 3615 8322 3613 8318
3618 8317 3600 8296 3602 8293 3593 8281
3595 8290 3588 8290 3579 8296 3577 8316
3572 8325 3566 8330 3566 8334 3559 8346
TIME...MOT...LOC 1023Z 224DEG 43KT 3569 8353
CDGThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:05 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 40 min |
| Apr 19, 1:37 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson | 38 min |
| Apr 19, 2:12 AM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 48 min |
| Apr 19, 6:23 AM EDT | Special Weather Statement | MRX | Cocke, Sevier | 52 min |
| Apr 19, 7:57 AM EDT | Special Weather Statement | MRX | McMinn | 33 min |
| Apr 19, 8:04 AM EDT | Special Weather Statement | MRX | Hamilton, Meigs | 26 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | MRX | Rhea | 47 min |
| Apr 19, 9:32 AM EDT | Special Weather Statement | MRX | Campbell, Scott | 28 min |
| Apr 19, 10:19 AM EDT | River Flood Warning | MRX | Cocke | 33 hr |
| Apr 19, 12:00 PM EDT | Flash Flood Warning | MRX | Sevier | 3 hr |
| Apr 19, 2:57 PM EDT | Special Weather Statement | MRX | Anderson, Roane | 63 min |
| Apr 19, 3:10 PM EDT | Special Weather Statement | MRX | Loudon, Monroe | 50 min |
| Apr 19, 3:14 PM EDT | Special Weather Statement | MRX | Scott | 46 min |
| Apr 19, 3:44 PM EDT | Special Weather Statement | MRX | Anderson, Blount, Knox | 46 min |
| Apr 19, 4:33 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hancock, Hawkins, Johnson, Sullivan and 2 more | 3 hr |
| Apr 19, 4:38 PM EDT | Areal Flood Warning | MRX | Sevier | 3 hr |
| Apr 19, 5:24 PM EDT | Special Weather Statement | MRX | Cocke | 51 min |
| Apr 19, 6:33 PM EDT | River Flood Warning | MRX | Cocke, Jefferson | 36 hr |
| Apr 19, 7:29 PM EDT | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.